A direct bijective proof of the hook-length formula - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Discrete Mathematics and Theoretical Computer Science Year : 1997

A direct bijective proof of the hook-length formula

Abstract

This paper presents a new proof of the hook-length formula, which computes the number of standard Young tableaux of a given shape. After recalling the basic definitions, we present two inverse algorithms giving the desired bijection. The next part of the paper presents the proof of the bijectivity of our construction. The paper concludes with some examples.
Fichier principal
Vignette du fichier
dm010104.pdf (175.1 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-00955690 , version 1 (05-03-2014)

Identifiers

Cite

Jean-Christophe Novelli, Igor Pak, Alexander V. Stoyanovskii. A direct bijective proof of the hook-length formula. Discrete Mathematics and Theoretical Computer Science, 1997, Vol. 1, pp.53-67. ⟨10.46298/dmtcs.239⟩. ⟨hal-00955690⟩
199 View
1295 Download

Altmetric

Share

Gmail Facebook X LinkedIn More